Access count of this item: 334

Files in This Item:
File Description SizeFormat 
KJ00004707421.pdf484.01 kBAdobe PDFView/Open
Title: 非線形減衰振動子に対する量子確率微分方程式の微視的導出(第5回『非平衡系の統計物理』シンポジウム,研究会報告)
Authors: 斎藤, 健  KAKEN_name
有光, 敏彦  KAKEN_name
Author's alias: Saito, Takeshi
Arimitsu, Toshihiko
Issue Date: 20-Feb-1999
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 71
Issue: 5
Start page: 780
End page: 793
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/96569
Appears in Collections:Vol.71 No.5

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.